Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 1, Pages 205-207

On certain real hypersurfaces of quaternionic projective space

Departamento de Geometria y Topologia, Facultad de Ciencias, Universidad de Granada, Granada 18071, Spain

Received 25 April 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Thomas E. Cecil, Patrick J. Ryan, Thomas E. Cecil, and Patrick J. Ryan, “Hypersurfaces in Quaternionic Space Forms,” Geometry of Hypersurfaces, pp. 533–551, 2015. View at Publisher · View at Google Scholar